# SDR ASAA2023091246827

- Difficulty date: September 12, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367176300500
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 262KG HAS CORRODED INSERTS GROUNDED - YES. REMOVED AND REPLACED FLOOR PNL 262KG WITH NEW IAW A320 AMM 53-00-00-400-801APO# 1070186.1
